MathSciNet Relay Station
MathSciNet bibliographic data
MR1304395 57M25 (60J15 82B41)
Jungreis, Douglas Gaussian random polygons are globally knotted. J. Knot Theory Ramifications 3 (1994), no. 4, 455–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement